advertisement
Question
Posted by: Angelique | 2009-12-09

Epidural - Steven Johnson' s Syndrome

Can an Epidural cause Steven Johnson' s Syndrome?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Steven Johnson syndrome is usually related to a drug allergy. It is unlikely that it would occur after an epidural.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-12-12

Steven Johnson syndrome is usually related to a drug allergy. It is unlikely that it would occur after an epidural.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement